# SDR ASAA2018053104854

- Difficulty date: May 30, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 11,905 hours, 3,891 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AUTO FAIL LIGHT ILLUMINATED DURING TAXI OFF RUNWAY.   ALTERNAT LIGHT ILLUMINATED.  ACFT GROUNDED.  PERFORMED FIM 21-31 TASK 827.  AUTO FAIL LIGHT ON FAULT ISOLATION. AUTO FAIL LIGHT EXTINGUISHED, GROUND VERIFICATION SUCCESSFUL.
